# SDR XSF2005F00000

- Difficulty date: July 28, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N702SA
- Make and model: Snias AS350B2
- Aircraft serial: 3551
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 1498B
- Condition: Carboned
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT ENGINE WASH, ENGINE WOULD NOT ROTATE DURING STARTER ENGAGEMENT.  FOUND ENGINE COMPRESSOR DIFFICULT TO TURN BY HAND, BUT COULD TURN USING FORCE.  SUSPECTED FUEL COKING OF THE FUEL MANIFOLD LABRYNTH SEAL.  DISASSEMBLED ENGINE, CONFIRMED COKING OF THE LABRYNTH SEAL.  INSTALLED OVERHAULED FUEL MANIFOLD, REASSEMBLED ENGINE.  ENGINE FUNCTIONED NORMAL WITH NO FURTHER PROBLEMS.  PROBABLE CAUSE UNKNOWN.  (K)
